I didnt know where to post this question exactly but here goes..
I am a 21 year old college student who is sexually active with only one partner. For about 5 months i have been getting reoccurring UTI's. They are extremely painful and I have even gotten fevers. Ive gone to the doctor twice and i have taken 2 antibiotic cycles of cipro. It was supposed to be taken for 10 days but the first time i left on vacay and forgot them. I needed two more to finish. The second time i missed two again because of finals week.
I recently started feeling my clitoris would hurt when ever he would touch it. I pulled the hood back and noticed it was black. It is still sensitive to touch and now i also have symptoms of a uti again... what can this be i am extremely worried.
I also have a mother who does not approve of sex before marriage and does not allow me to see a gyno. I am doing this all behind her back which makes things a lot harder.
It's not your mom's job to get you to the doctor. If you have sex it is your responsibility to see the doctor when needed. I would imagine you have some sort of fungal infection. It is very important you get your infections diagnosed and treated. Sex needs to be with clean hands and bodies. Women's bodies are sensitive to bacteria and fungus much more then male bodies, so they need to be taught about cleanliness. You are 21 and have to take responsibility for yourself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.